| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: articular surface fixed bearing posterior stabilized (ps) catalog # 42521400710 lot # 65606622 tibia stemmed catalog # 42532007502 lot # 65568850 psn all poly pat ply catalog # 42-5400-000-38 lot # 65722088 hex headed screw 3.5 mm hex 48 mm length catalog # 00590103548 lot # 66336110 femur cemented standard right size 7 catalog # 42504606202 lot # 66440120 stem extension 3mm offset splined uncemented 16 mm diameter +135 mm length catalog # 42560313516 lot # 65876871 articular surface fixed bearing constrained posterior stabilized (cps) right 14 mm height use with tibia sizes e-f / ps femur sizes 6-9 catalog # 42522600714 lot # 66034394 tibia fixed cemented right size e stem extension use required catalog # 42542007102 lot # 66165642 tibia fixed cemented right size e stem extension use required catalog # 42542007102 lot # 65991513 tibial central cone size small catalog # 42545000511 lot # 65034288 tibial central cone size small catalog # 42545000511 lot # 65495048 customer has indicated that the product will not be returned because it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient underwent a revision procedure one year post implantation due to unknown reason.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.